Thanks for your input…glad to see your a1c went down. After the ill effects, I hope mine does! 🙂
Member has chosen to not make this information public.
Member not yet following any Pages.
Thanks everyone for your input!!! Things settled down a bit after the initial 500 mg. However, after adding the second dose of 500 mg, Im experiencing nausea, bloating, flushing in hot weather, no appetite, etc. I checked with my doc and he suggests hanging in a bit longer; as long as I can tolerate it as Metformin is the best option for me right now.. Its been 4 weeks…yikes!
Thanks Colleen. Yes, I was diagnosed with diabetes in 2008, but we managed it through diet and exercise. My A1C ranged 5.9-7.2. This last lab indicated it went up to 8.0, so my dr. started me only this week on metformin. Just curious what other folks have experienced taking it AND how long can you stay on it before moving to insulin? Im experiencing some side effects and wonder if they continue or decrease over time? I see my dr again in 3 months. 🙂